# SDR SWIA201439293

- Difficulty date: September 23, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 29,951 hours, 24,863 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT THRUST REVERSER CAUTION MESSAGE DURING FLIGHT.  R & R LT PDU IAW AMM.  RIGGED LT ENGINE STOW SWITCH IAW AMM.  OPS CHECKED GOOD.
